Alert archive / Louisiana / Special Weather Statements in 2011

Special Weather Statement, NWS Lake Charles, LA

August 14, 2011Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this special weather statement at Aug 14, 2011, 2:08 PM CDT for Jefferson Davis Parish, Louisiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2011, 2:08 PM CDT (19:08 UTC)
Expired
Aug 14, 2011, 3:00 PM CDT
In force
52 min
Issued by
NWS Lake Charles, LA

County Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 56 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2943 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2943 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WWUS84 KLCH 141908
SPSLCH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
208 PM CDT SUN AUG 14 2011

LAZ032-042-043-142000-
EVANGELINE LA-ACADIA LA-JEFFERSON DAVIS LA-
208 PM CDT SUN AUG 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR EVANGELINE...ACADIA AND JEFFERSON
DAVIS PARISHES UNTIL 300 PM CDT...

AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ELTON...MOVING SOUTH AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...PINE
ISLAND...HATHAWAY AND IOTA.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3025 9284 3044 9280 3044 9278 3048 9278
      3049 9264 3048 9257 3025 9247

$$

MM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Aug 14, 12:22 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Aug 14, 12:22 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1222 PM CDT SUN AUG 14 2011

.AVIATION UPDATE...REGARDING 18Z TAF ISSUANCE. ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON
PARTICULARLY ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR. AT
THIS TIME CARRYING VCTS FOR BPT...LCH...LFT AND ARA. OTHERWISE VFR
AHEAD EXCEPT WITH SHOWER AND THUNDERSTORM ACTIVITY.

&&

MARCOTTE

&&

.PREV DISCUSSION... /ISSUED 1014 AM CDT SUN AUG 14 2011/

UPDATE...
THE MORNING UPPER AIR SOUNDING FROM KLCH STILL SHOWS A VERY MOIST
AND UNSTABLE ATMOSPHERE OVER THE FORECAST AREA. RADAR SHOWS A FEW
SHOWERS AND THUNDERSTORMS HAVE CONTINUED ACROSS THE LAKES AREA OF
SOUTHEAST TEXAS AND CENTRAL LOUISIANA ALONG AN OLD OUTFLOW
BOUNDARY. WITH DEEPENING NORTHERLY FLOW AT THE MID AND UPPER LEVELS
BETWEEN UPPER LEVEL RIDGE OVER WEST TEXAS AND DIGGING EAST COAST
TROF WILL HELP PUSH A WEAK SHORT WAVE SOUTH OVER THE FORECAST
AREA...AS WELL AS HELPING TO PUSH THE SURFACE BOUNDARY TO THE
SOUTH. EXPECT DAYTIME HEATING WILL HELP KICK-OFF CONVECTION THIS
AFTERNOON WITH THE BEST CHANCE OVER THE SOUTHERN ZONES WHERE OLD
BOUNDARY AND SEA BREEZE MAY COME TOGETHER TO FOCUS ACTIVITY.
SOUNDING AGAIN SUPPORTS SOME GUSTY DOWN-BURST WINDS IF STORMS CAN
GET GOING. MADE SOME MINOR ADJUSTMENTS TO GRIDS BASED ON CURRENT TRENDS.

RUA

PREV DISCUSSION... /ISSUED 751 AM CDT SUN AUG 14 2011/

DISCUSSION...
12Z TAF PACKAGE.

AVIATION...
NOT MANY CHANGES MADE TO INHERITED 06Z PACKAGE...PRIMARILY
EXTENDING THE TIME OF THE VCTS COVERAGE A LITTLE SOONER...AND SOME
MINOR UPDATES TO WIND SPEED/DIRECTION. OVERALL...VFR IS EXPECTED
TO PREVAIL AS CLOUD COVER TODAY IS FORECAST TO REMAIN AOA VFR.
ISOLATED SHRA POSSIBLE THROUGH THE DAY... WITH -TSRA BECOMING
ENTERING THE PICTURE BY MID TO LATE MORNING.

13

PREV DISCUSSION... /ISSUED 415 AM CDT SUN AUG 14 2011/

SYNOPSIS...
UPPER LEVEL RIDGE IS NOW CENTERED OVER NEW MEXICO AND FAR WEST
TEXAS WITH A TROUGH LOCATED ACROSS THE EASTERN U.S. IN
BETWEEN...NORTHWEST FLOW ALOFT IS NOTED ACROSS THE CENTRAL
PORTIONS OF THE U.S. SHORTWAVES ARE NOTED IN THE NORTHWEST FLOW
AND CONTINUE TO AID IN PERIODIC SHOWERS AND THUNDERSTORMS. IN
ADDITION AN OLD OUTFLOW BOUNDARY HAS PUSHED INTO THE AREA...THIS
MORNING...HOWEVER IS BECOMING MORE ILL-DEFINED IN RECENT
OBSERVATIONS. RADAR HAS INDICATED RECENT TSRA DEVELOPMENT IN
SOUTHWEST LOUISIANA ACROSS SOUTH CENTRAL LOUISIANA WITH ANOTHER
AREA DEVELOPING IN NORTHEAST TEXAS.

DISCUSSION...
TODAY LOOKS TO BE THE BEST CHANCE FOR RAIN OVER THE NEXT SEVERAL
DAYS. THE COMBINATION OF SHORT WAVES AND OLD OUTFLOW BOUNDARIES
WILL AID IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS THIS
MORNING AND LOOKS TO PEAK AROUND THE NOON HOUR BEFORE THE AIRMASS
BEGINS TO STABILIZE. WITH CLOUDS AND SHOWERS AROUND...DID LOWER
TEMPERATURES A TAD...BUT THEY MAY BE COOLER THAN INDICATED IN A
FEW PLACES.

SHOWERS AND THUNDERSTORMS MOVE INTO THE COASTAL WATERS TONIGHT AND
RAIN CHANCES WILL BE NEAR NIL MONDAY AND TUESDAY AS RIDGE BEGINS
TO BUILD BACK TOWARDS THE EAST. SOME DRIER AIR WILL WORK INTO
CENTRAL LOUISIANA TONIGHT AND MONDAY NIGHT ALLOWING FOR SOME
COOLER NIGHT TIME LOWS. DID LOWER TEMPERATURES DURING THE
NIGHT...BUT WOULD NOT BE SURPRISED IF TEMPERATURES HAD TO BE
LOWERED FURTHER.

GUIDANCE CONTINUES TO SHOW SOME LOW POPS ACROSS EASTERN PORTIONS
OF THE AREA WEDNESDAY AND THURSDAY AND SPREADING WEST FOR FRIDAY
INTO THE WEEKEND. STILL THESE POPS WILL BE BELOW CLIMO AND MOST
WILL BE DRY.

TEMPERATURES WILL BEGIN TO WARM AGAIN BY TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  95  77  94  77  93 /  30  20  10  10  10
KBPT  95  78  95  78  95 /  30  20  10  10  10
KAEX  97  74  95  72  96 /  20  10   0  10  10
KLFT  94  77  93  75  92 /  40  20  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 14, 4:20 AM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
420 AM CDT SUN AUG 14 2011

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180-201-215-216-259>262-150930-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
420 AM CDT SUN AUG 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...LA...CENTRAL LOUISIANA...SOUTH CENTRAL
LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...
SOUTHEAST TEXAS AND TX.

.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION
TODAY. THE PROBABILITY OF SEVERE WEATHER IS LOW...ALTHOUGH A FEW
STORMS COULD BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING AND GUSTY WINDS.

WHILE NOT AS HOT AS PREVIOUS DAYS...WITH AIR TEMPERATURES FORECAST IN
THE MIDDLE 90S ALONG THE I-10 CORRIDOR TO THE UPPER 90S ACROSS
INTERIOR SOUTHEAST TEXAS. WHEN COMBINED WITH RELATIVE
HUMIDITY...THE HEAT INDEX OR APPARENT TEMPERATURE WILL BE BETWEEN
103 AND 108 DEGREES...WITH HIGHER VALUES IN ISOLATED LOCATIONS.
THESE NEAR DANGEROUS HEAT INDEX READINGS WILL OCCUR BETWEEN 11 AM
AND 6 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Aug 14, 12:23 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1223 PM CDT SUN AUG 14 2011

LAZ032-033-141830-
ST. LANDRY LA-EVANGELINE LA-
1223 PM CDT SUN AUG 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY AND EVANGELINE
PARISHES UNTIL 130 PM CDT...

AT 1218 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF REDDELL...MOVING SOUTHEAST
AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MAMOU BY 1230 PM...
  VILLE PLATTE BY 1240 PM...
  CHATAIGNIER BY 100 PM...
  GRAND PRAIRIE BY 105 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

LAT...LON 3059 9206 3048 9238 3048 9241 3074 9258
      3088 9237

RUA
Special weather statement, Aug 14, 12:48 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1248 PM CDT SUN AUG 14 2011

LAZ041-141815-
CALCASIEU LA-
1248 PM CDT SUN AUG 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU PARISH UNTIL 115 PM
CDT...

AT 1245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF CARLYSS...MOVING SOUTH AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...WESTERN
PORTION OF LAKE CHARLES AND THE LAKE CHARLES REGIONAL AIRPORT.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3005 9333 3006 9349 3025 9341 3025 9321
      3006 9310 3005 9332
Special weather statement, Aug 14, 1:09 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
109 PM CDT SUN AUG 14 2011

LAZ033-141900-
ST. LANDRY LA-
109 PM CDT SUN AUG 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY PARISH UNTIL 200 PM
CDT...

AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES EAST OF PRAIRIE RONDE...MOVING SOUTHEAST
AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LAWTELL...
OPELOUSAS AND LEONVILLE.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3040 9196 3041 9197 3039 9198 3038 9205
      3033 9216 3035 9217 3043 9217 3044 9223
      3057 9227 3057 9221 3070 9209 3042 9191

MM
Special weather statement, Aug 14, 1:48 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
148 PM CDT SUN AUG 14 2011

TXZ259-260-141930-
NORTHERN JASPER TX-NORTHERN NEWTON TX-
148 PM CDT SUN AUG 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES UNTIL
230 PM CDT...

AT 145 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF MAYFLOWER...MOVING
SOUTHEAST AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MAYFLOWER
AND HARRISBURG.

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3105 9361 3096 9397 3115 9399 3116 9392
      3118 9373

MM
Special weather statement, Aug 14, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
208 PM CDT SUN AUG 14 2011

LAZ032-042-043-142000-
EVANGELINE LA-ACADIA LA-JEFFERSON DAVIS LA-
208 PM CDT SUN AUG 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR EVANGELINE...ACADIA AND JEFFERSON
DAVIS PARISHES UNTIL 300 PM CDT...

AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ELTON...MOVING SOUTH AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...PINE
ISLAND...HATHAWAY AND IOTA.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3025 9284 3044 9280 3044 9278 3048 9278
      3049 9264 3048 9257 3025 9247

MM

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 12:23 PM CDTSpecial Weather StatementLCHEvangeline67 min
Aug 14, 12:48 PM CDTSpecial Weather StatementLCHCalcasieu27 min
Aug 14, 1:09 PM CDTSpecial Weather StatementLCHSaint Landry51 min
Aug 14, 2:30 PM CDTSpecial Weather StatementLCHAllen45 min
Aug 14, 2:36 PM CDTSevere Thunderstorm WarningLCHAllen39 min
Aug 14, 3:22 PM CDTSpecial Weather StatementLCHCalcasieu38 min
Aug 14, 3:38 PM CDTSpecial Weather StatementLCHSt. Mary52 min
Aug 14, 3:46 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron27 min
Aug 14, 4:22 PM CDTSpecial Weather StatementLCHCalcasieu23 min
Aug 14, 4:35 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Jefferson Davis25 min
Aug 14, 5:20 PM CDTSpecial Weather StatementLCHCameron25 min
Aug 14, 1:48 PM CDTSpecial Weather StatementLCHSabine42 min
Aug 14, 3:03 PM CDTSpecial Weather StatementLCHHardin57 min
Aug 14, 3:31 PM CDTSpecial Weather StatementLCHOrange44 min

Nearby

Special Weather Statements in Louisiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.